# SDR VNAA2023120320016

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Burned
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 117926 DISCREPANCY: LIGHTNING STRIKE AT FS 364 AND STGR 24L CORRECTIVE ACTION: COMPLIED WITH MHIRJ REO 690-53-21-1676 REV -- DATED 2023-11-02.
